Show simple item record

dc.contributor.authorKatz, Daniel L.
dc.date.accessioned2015-03-03T17:56:56Z
dc.date.available2015-03-03T17:56:56Z
dc.date.issued1983-03-01
dc.identifier.citationKatz, Daniel L. "A note on asymptotic prime sequences." Proc. Amer. Math. Soc. 87 (1983), 415-418. http://dx.doi.org/10.1090/S0002-9939-1983-0684629-1.en_US
dc.identifier.urihttp://hdl.handle.net/1808/16928
dc.descriptionThis is the published version, also available here:http://dx.doi.org/10.1090/S0002-9939-1983-0684629-1. First published in Proc. Amer. Math. Soc. in 1983, published by the American Mathematical Society.en_US
dc.description.abstractThe lengths of all maximal asymptotic prime sequences over an ideal in a local ring are shown to be the same. This number can be calculated in terms of analytic spread and depths of minimal primes in the completion.en_US
dc.publisherAmerican Mathematical Societyen_US
dc.subjectAnalytic spreaden_US
dc.subjectintegral closure of an idealen_US
dc.subjectassociated primesen_US
dc.titleA note on asymptotic prime sequencesen_US
dc.typeArticle
kusw.kuauthorKatz, Daniel L.
kusw.kudepartmentMathematicsen_US
dc.identifier.doi10.1090/S0002-9939-1983-0684629-1
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item does not meet KU Open Access policy criteria.
dc.rights.accessrightsopenAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record